Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had an ectopic pregnancy, abdominal bleeding. Started vomiting and diarrhoea. Diagnosed as food poisoning. What's going on?

I had an ectopic pregnancy that had caused bleeding in my abdomen . I had this drained out 3 weeks ago. On Sunday night I had severe vommiting and diorreah which I put down to food poisoning . This lasted half a day but now two days later I still have a very tender abdomen which I had been putting down to the food poisoning but in back of my mind in worrying my abdomen is bleeding again, do you think this is possible. I was told that the blood that was removed was old blood, there was no current bleed.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. You had burst ectopic pregnancy and abdomen is opened and blood is drained and stiched up everything. now three weeks passed.
now you had diarrhoea
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor